sponsored
PatientsVille.com Logo

PatientsVille

Fosavance Report: Gradually worsening pain upper

Fosavance Report: Gradually worsening pain upper

A following Fosavance side effect report was submitted by a user.

Female patient reported the following Fosavance side effects :
Gradually worsening pain in upper arms, upper legs, small of back and hip joints. This made walking slow and painful and using arms for driving painful.

I take one tablet a week to help my bones \'repair\' themselves


Medication Dosage: 1 tablet a week
Medication Frequency: For rest of my life
Patient Age: 70
Patient Weight: 143
Other medications: None
Diagnosis: I am 70 years old and have osteoporosis
Pre-existing conditions: I am a white South African I suffer from various allergies related to colouring, flavouring, msg, etc I smoke I have a peptic ulcer I follow a healthy diet I do not consume alcohol At present due to side effect I find it difficult to exercise I have LBBB
Hospitalized? No
Life-threatening? No
Disabled? Yes
Birth Defects? No
Was intervention required to prevent damage? Yes
Other serious medical events? Yes
Died? No

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

Fosavance Patient Forum

Fosavance Common Side Effects

Loading...

Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter